MathSciNet Relay Station
MathSciNet bibliographic data
MR259092 (41 #3734) 30.40
Suita, Nobuyuki On continuity of extremal distance and its applications to conformal mappings. Kōdai Math. Sem. Rep. 21 1969 236–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement